# SDR AALA20010178

- Difficulty date: January 22, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T31091
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 682 - EN ROUTE SFO-ORD, ON FINAL APPROACH DETECTED A LOUD BANG AND LEFT SIDE PACK TURNED OFF.  LEFT SIDE DUCT LIGHT ILLUMINATED.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED PNEUMATIC DUCTS AT WING AREA.  ACCOMPLISHED LEAK CHECKS IAW THE MM.  NO LEAKS NOTED.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
